No Cover Image

Journal article 422 views

An inverse kinetic theory for the incompressible Navier–Stokes equations / Marco, Ellero

Physica A: Statistical Mechanics and its Applications, Volume: 355, Issue: 2-4, Pages: 233 - 250

Swansea University Author: Marco, Ellero

Full text not available from this repository: check for access using links below.

DOI (Published version): 10.1016/j.physa.2005.03.021

Published in: Physica A: Statistical Mechanics and its Applications
Published: 2005
Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Engineering
Issue: 2-4
Start Page: 233
End Page: 250